MathSciNet Relay Station
MathSciNet bibliographic data
MR1070304 65J15 (47H17)
Wang, Xing Hua; Han, Dan Fu; Sun, Fang Yu Point estimates for some deformation Newton iterations. (Chinese) ; translated from Math. Numer. Sinica 12 (1990), no. 2, 145--156 Chinese J. Numer. Math. Appl. 12 (1990), no. 4, 1–13
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement